MAUDE Adverse Event Report: B. BRAUN MEDICAL B. BRAUN VENATECH LP IVC FILTER; FILTER, INTRAVASCULAR, CARDIOVASCULAR

B. BRAUN MEDICAL B. BRAUN VENATECH LP IVC FILTER; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 05010024
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020 a b.Braun venatech lp permanent ivc filter was placed for lower extremity / dvt and pe with contraindication to anticoagulation.Device was placed from right internal jugular approach.Filter deployed appropriately and in infrarenal location with expansion of struts.On (b)(6) 2020, ivc filter was seen to have migrated to intrahepatic ivc / right atrium.Filler appeared distorted.No central line placements.Cpr, trauma or cardiology procedures were noted in the interval.Fda safety report id# (b)(4).

Brand Name
B. BRAUN VENATECH LP IVC FILTER
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL
MDR Report Key9800030
Report NumberMW5093561
Device Sequence Number19563522
Product Code DTK
UDI-Device Identifier04038653918164
UDI-Public04038653918164
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2024
Device Model Number05010024
Device Catalogue Number05010024
Device Lot Number36947576
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight127